American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 167 found      Go to page: 1 2 3 4 5 > >>

[31] Simon Thomas. Cayley graphs of finitely generated groups. Proc. Amer. Math. Soc. 134 (2006) 289-294. MR 2170570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] S. V. Ivanov and A. M. Storozhev. On identities in groups of fractions of cancellative semigroups. Proc. Amer. Math. Soc. 133 (2005) 1873-1879. MR 2137850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mustafa Korkmaz. Generating the surface mapping class group by two elements. Trans. Amer. Math. Soc. 357 (2005) 3299-3310. MR 2135748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Hisaaki Endo and Seiji Nagami. Signature of relations in mapping class groups and non-holomorphic Lefschetz fibrations. Trans. Amer. Math. Soc. 357 (2005) 3179-3199. MR 2135741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Marston Conder and Peter Dobcsányi. Applications and adaptations of the low index subgroups procedure. Math. Comp. 74 (2005) 485-497. MR 2085903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Daniel T. Wise. Nonpositive immersions, sectional curvature, and subgroup properties. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 1-9. MR 1988866.
Abstract, references, and article information   
View Article: PDF

[37] Miklós Abért. Symmetric presentations of Abelian groups. Proc. Amer. Math. Soc. 131 (2003) 17-20. MR 1929017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] G. N. Arzhantseva and D. V. Osin. Solvable groups with polynomial Dehn functions. Trans. Amer. Math. Soc. 354 (2002) 3329-3348. MR 1897402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. Yu. Ol'shanskii and M. V. Sapir. Non-amenable finitely presented torsion-by-cyclic groups. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 63-71. MR 1852901.
Abstract, references, and article information   
View Article: PDF

[40] J. Burillo, S. Cleary and M. I. Stein. Metrics and embeddings of generalizations of Thompson's group $F$. Trans. Amer. Math. Soc. 353 (2001) 1677-1689. MR 1806724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Martin R. Bridson. Fractional isoperimetric inequalities and subgroup distortion. J. Amer. Math. Soc. 12 (1999) 1103-1118. MR 1678924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Randall Dougherty and Jan Mycielski. Representations of infinite permutations by words (II). Proc. Amer. Math. Soc. 127 (1999) 2233-2243. MR 1605952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Daniel S. Silver and Susan G. Williams. Knot invariants from symbolic dynamical systems. Trans. Amer. Math. Soc. 351 (1999) 3243-3265. MR 1466957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Sergei V. Ivanov. On aspherical presentations of groups. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 109-114. MR 1662323.
Abstract, references, and article information   
View Article: PDF

[45] Dmitri Kouksov. On rationality of the cogrowth series. Proc. Amer. Math. Soc. 126 (1998) 2845-2847. MR 1487319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Takayuki Morifuji. A note on the reducibility of automorphisms of the Klein curve and the $\eta$-invariant of mapping tori. Proc. Amer. Math. Soc. 126 (1998) 1945-1947. MR 1443398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] S. V. Ivanov and P. E. Schupp. On the hyperbolicity of small cancellation groups and one-relator groups. Trans. Amer. Math. Soc. 350 (1998) 1851-1894. MR 1401522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Daniel T. Wise. Incoherent negatively curved groups . Proc. Amer. Math. Soc. 126 (1998) 957-964. MR 1423338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Michael L. Mihalik and Steven T. Tschantz. Tame Combings of Groups. Trans. Amer. Math. Soc. 349 (1997) 4251-4264. MR 1390045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Victor Guba and Mark Sapir. Diagram groups. Memoirs of the AMS 130 (1997) MR 1396957.
Book volume table of contents   

[51] Sylvain Gervais. Presentation and central extensions of mapping class groups. Trans. Amer. Math. Soc. 348 (1996) 3097-3132. MR 1327256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] S. V. Ivanov and A. Yu. Ol'shanskii. Hyperbolic groups and their quotients of bounded exponents. Trans. Amer. Math. Soc. 348 (1996) 2091-2138. MR 1327257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Tim Hsu. Identifying congruence subgroups of the modular group. Proc. Amer. Math. Soc. 124 (1996) 1351-1359. MR 1343700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Mark Pollicott and Richard Sharp. Growth series for the commutator subgroup. Proc. Amer. Math. Soc. 124 (1996) 1329-1335. MR 1327036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Robert Sandling. The modular group algebra problem for metacyclic $p$-groups. Proc. Amer. Math. Soc. 124 (1996) 1347-1350. MR 1343723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Daniel S. Silver. HNN bases and high-dimensional knots. Proc. Amer. Math. Soc. 124 (1996) 1247-1252. MR 1343725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] James McCarron. Residually nilpotent one-relator groups with nontrivial centre. Proc. Amer. Math. Soc. 124 (1996) 1-5. MR 1301037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] D. Moldavanski and N. Sibyakova. On the finite images of some one-relator groups . Proc. Amer. Math. Soc. 123 (1995) 2017-2020. MR 1273511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] J. Howie, V. Metaftsis and R. M. Thomas. Finite generalized triangle groups . Trans. Amer. Math. Soc. 347 (1995) 3613-3623. MR 1303121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] L. Lévai, G. Rosenberger and B. Souvignier. All finite generalized triangle groups . Trans. Amer. Math. Soc. 347 (1995) 3625-3627. MR 1303124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 167 found      Go to page: 1 2 3 4 5 > >>